Two remarks on subvarieties of moduli spaces

Research output: Contribution to journalArticle

1 Scopus citations


We study two natural questions about subvarieties of moduli spaces. In the first section, we study the locus of curves equipped with F-nilpotent bundles and its relationship to the p-rank zero locus of the moduli space of curves of genus g. In the second section, we study subvarieties of moduli spaces of vector bundles on curves. We prove an analogue of a result of F. Oort about proper subvarieties of moduli of abelian varieties.

Original languageEnglish (US)
Pages (from-to)237-243
Number of pages7
JournalInternational Journal of Mathematics
Issue number2
Publication statusPublished - Feb 2008



  • Moduli of vector bundles
  • Vector bundles on curves

ASJC Scopus subject areas

  • Mathematics(all)

Cite this